advertisement
Question
Posted by: Michelle | 2010/03/26

weight and the pill

Good day! My mom''s gynae advised me to go on the pill as i cannot use tampons and get very bad dysmennorea. I went on Nordette and realised weight gain after 2 months. I felt bloated constantly and just not myself. After three months he switched me over to Yasmine as this would help me get back my old weight. I also gym and jog and maintain a healthy diet, but ever since i went onto the Pill, I have not been able to lose the 3kgs i Gained since. I would really like to know what i am about to do and how Yasmine affects this. I have been on Yasmine for 3months, thus, i thought the two would''ve cancelled each other out by now. Thank u! I am 22years old, 1.62 m, small frame. I did also ask dietdoc about this, but just want your help on the medical aspects and effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A small weight gain can result from any of the Pills. It may be that you will have to live with the extra 3kg.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/28

A small weight gain can result from any of the Pills. It may be that you will have to live with the extra 3kg.

Best wishes

Reply to gynaedoc
Posted by: Purple | 2010/03/27

I have such severe side effects on the pill that we have decided to have our second baby now and then one of us will get sterilised afterwards so we don''t have to worry again. Nothing else is practical to use.

There is an old pill I used to take when I was your age that I didn''t suffer any side effects on - Triminulet. See if you can get hold of that.

On Minesse my periods stopped completely, I got severe headaches at the time it was due, I put on weight at 200g per week even though I was excercising regularly and eating healthily. I was really grumpy and ended up with bad depression.
On Yasmin nothing changed at all.
I put on weight on Nordette

Reply to Purple

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement